Skip to Main content Skip to Navigation
Journal articles

Algebraic Complete Integrability of the Bloch–Iserles System

Abstract : The goal of this paper is the proof of the algebraic complete integrability of the Bloch–Iserles Hamiltonian system [5]. This result was conjectured in [4], based on its validity in certain special cases.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01396159
Contributor : Christian Cardillo <>
Submitted on : Monday, November 14, 2016 - 10:15:35 AM
Last modification on : Wednesday, November 16, 2016 - 1:01:08 AM
Long-term archiving on: : Tuesday, March 21, 2017 - 8:41:38 AM

File

Bloch-inserles-system.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01396159, version 1

Collections

Citation

Vasile Brînzănescu, Tudor S. Ratiu. Algebraic Complete Integrability of the Bloch–Iserles System. International Mathematics Research Notices, Oxford University Press (OUP), 2015, 2015 (14), pp.5806-5817. ⟨hal-01396159⟩

Share

Metrics

Record views

115

Files downloads

155